MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ajem.2017.07.084

Медицинская библиотека · The American journal of emergency medicine · 2017

Pulmonary embolism due to exogenous estrogen intoxication.

Çelik Caner, Carus Murat, Büyükcam Fatih

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

Pulmonary embolism is a relatively common clinical presentation of venous thromboembolism, which develops in relation to acute pulmonary arterial occlusion mostly caused by thrombi of the lower limbs.

CASE REPORT: 29year old female admitted to emergency department with pulmonary thromboembolism due to an ingestion of 17 Diana 35 pills (2 mg cyproterone acetate and 0.035mg ethinyl estradiol) in a suicide attempt without any previously known predisposing factors. After thrombolytic therapy, the patient was discharged with oral warfarin treatment.

DISCUSSION: We know that exogenous estrogen increase the risk of venous thromboembolism in therapeutic use. It should be kept in mind that even single ingestion of a single high-dose exogenous estrogen intake may induce pulmonary thromboembolism.

Для цитирования: Çelik Caner, Carus Murat, Büyükcam Fatih. Pulmonary embolism due to exogenous estrogen intoxication.. The American journal of emergency medicine. 2017. DOI: 10.1016/j.ajem.2017.07.084.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.